# SDR F3LA2023031000030

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N323FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07925
- Aircraft time: 17,560 hours, 7,657 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Ruddervator
- Part number: 61375
- Part serial: 613710684
- Condition: Uncontrollable
- Location: Zone 300
- Part time: 17,560 hours, 7,657 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: RUDDER TRIM SYSTEM MADE 4 UNCOMMANDED TRIM INPUTS BETWEEN 1.3 AND 1.9 UNITS RIGHT. RUDDER TRIM RETURNED TO NEUTRAL WITHIN 1 MINUTE OF EACH EVENT.
CORRECTIVE ACTION: AS PER TSM 22-62-00-810-809-A STEP 4A CONTINUITY CHECK PERFORMED. REMOVED AND REPLACED RELAY 7CC1. MP 3643582 REF LP 285342/1 FOR RUDDER ACTUATOR REPLACEMENT.//END//
